# SDR SWIA202507160412

- Difficulty date: April 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IS CORRODED FS280 - 319.  REMOVED AND REPLACED RH FLOOR SILL BETWEEN F.S. 280-319 WITH NEW, REF SRM 51-42-06-001-001-A01, SRM 51-42-13-001-004-A01 AND DWG SH690-32170 REV AD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR. COMPLIED WITH DIGITAL M-337 FORM. LEAK CHECK GOOD.
